| Model Number |
ONB5STB |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic salpingectomy, a plastic component fell into the abdominal cavity while gaining access with the trocar.The access port device exhibited a damaged seal and gas leaked from the seal.The plastic material that dropped into the abdomen was removed from the patient using a grasper, and the procedure resumed as normal.No patient complications have been reported as a result of this event.